# SDR UPS98827631

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, MAIN CABIN STA 580 FLOORBOARD B SPLICES HAVE CORROSION.  REMOVED SPLICES FROM FLOORBOARDS AND REMOVED CORROSION IAW DC8 SRM 51-1-8.  NOT WITHIN LIMITS IAW DC8 SRM 53-2-0.  FAB NEW SPLICES IAW DC8 SRM 53-7-0 AND 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-21 AND REINSTALLED SPLICES IAW DC8 SRM 51-3-0.
